# SDR SWIA200617295

- Difficulty date: August 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 13,663 hours, 10,466 cycles
- System (JASC): 4990 · APU Oil System
- Part: Attach Bracket
- Condition: Cracked
- Location: Apu Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER ATTACH BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW APU OIL COOLER ATTACH BRACKET IAW CRJ200 AMM TASK 49-91-08-400-803.
